# SDR SIMA952311

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98MQ
- Make and model: Saab SF340A
- Aircraft serial: 340A098
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Part time: 3,270 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3961 - EMERGENCY LIGHTS GO OUT AFTER A FEW SECONDS OF ILLUMINATION.  MAINTENANCE REPLACED POWER SUPPLY.  SYSTEM OPS CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  PART TOTAL CYCLES, 3,713.0.  (X)
